American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35F05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] S. Berhanu and J. Hounie. On vector fields in the plane with the reflection property. Trans. Amer. Math. Soc. 366 (2014) 1703-1723.
Abstract, references, and article information
View Article: PDF

[2] François Treves. On the solvability of planar complex linear vector fields. Trans. Amer. Math. Soc. 364 (2012) 4629-4662.
Abstract, references, and article information
View Article: PDF

[3] G. Petronilho. Global hypoellipticity, global solvability and normal form for a class of real vector fields on a torus and application. Trans. Amer. Math. Soc. 363 (2011) 6337-6349. MR 2833557.
Abstract, references, and article information
View Article: PDF

[4] Abdelhamid Meziani. Elliptic planar vector fields with degeneracies. Trans. Amer. Math. Soc. 357 (2005) 4225-4248. MR 2159708.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Howard Jacobowitz and Gerardo Mendoza. Sub-bundles of the complexified tangent bundle. Trans. Amer. Math. Soc. 355 (2003) 4201-4222. MR 1990583.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] S. Berhanu, J. Hounie and P. Santiago. A similarity principle for complex vector fields and applications. Trans. Amer. Math. Soc. 353 (2001) 1661-1675. MR 1806725.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Abdelhamid Meziani. The Mizohata complex. Trans. Amer. Math. Soc. 349 (1997) 1029-1062. MR 1401780.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Jorge Hounie and Pedro Malagutti. Local integrability of Mizohata structures . Trans. Amer. Math. Soc. 338 (1993) 337-362. MR 1106189.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Nicholas Hanges. Almost Mizohata operators . Trans. Amer. Math. Soc. 293 (1986) 663-675. MR 816318.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Claude Bardos and Jeffrey Rauch. Maximal positive boundary value problems as limits of singular perturbation problems . Trans. Amer. Math. Soc. 270 (1982) 377-408. MR 645322.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Chester C. Camp. Expansions in terms of solutions of partial differential equations. I. Multiple Fourier series expansions . Trans. Amer. Math. Soc. 25 (1923) 123-134. MR 1501233.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1